Ergodic problems for viscous Hamilton-Jacobi equations with inward drift - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2019

Ergodic problems for viscous Hamilton-Jacobi equations with inward drift

Emmanuel Chasseigne

Abstract

In this paper we study the ergodic problem for viscous Hamilton-Jacobi equations with superlinear Hamiltonian and inward drift. We investigate (i) existence and uniqueness of eigenfunctions associated with the generalized principal eigenvalue of the ergodic problem, (ii) relationships with the corresponding stochastic control problem of both finite and infinite time horizon, and (iii) the precise growth exponent of the generalized principal eigenvalue with respect to a perturbation of the potential function.
Fichier principal
Vignette du fichier
note_ver7_1_sicon.pdf (215.49 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01864453 , version 1 (29-08-2018)

Identifiers

Cite

Emmanuel Chasseigne, Naoyuki Ichihara. Ergodic problems for viscous Hamilton-Jacobi equations with inward drift. SIAM Journal on Control and Optimization, 2019, 57 (1), pp.23-52. ⟨10.1137/18M1179328⟩. ⟨hal-01864453⟩
93 View
182 Download

Altmetric

Share

Gmail Facebook X LinkedIn More